MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP
Model Number 481062
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record for this lot did not show any no flow rate issue.Retained samples were also subjected to flow test and the device flows normally.The information provided is insufficient for further investigation.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
Slow flow with vancomcyin 2 g/ns 250 ml smartez {seol75-250; lot: s8h02} and caftriaxone 2 g/ns 100ml smartez {se0200-100; lot s8d33}.{six (6) doses of vancomycin and four (4) doses of ceftriaxone had to be replaced); 100 ml, 200 ml /hr and smartez 250 ml.175 ml/hr.

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard indus
500/73 moo 2, tasit
pluakdaeng, rayong 21140
TH  21140
MDR Report Key8350429
Report Number3012429465-2019-00035
Device Sequence Number16678797
Product Code MEB
UDI-Device Identifier28859299101068
UDI-Public(01)28859299101068(10)S8H02(17)210728(11)180828(241)SE0175-250
Combination Product (Y/N)N
PMA/510(K) Number
K151650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Model Number481062
Device Lot NumberS8H02
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1